MathSciNet Relay Station
MathSciNet bibliographic data
MR437800 (55 #10722) 32D20 (32A30)
Stout, Edgar Lee The boundary values of holomorphic functions of several complex variables. Duke Math. J. 44 (1977), no. 1, 105–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement